# SDR REXA95073

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404BH
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899253
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JAN - WHILE EN ROUTE TO JAN, L-FIRE DETECT CWP ILLUMINATED.  RAN CHECKS AND CALLED DISPATCH.  RT BASE.  REMOVED AND REPLACED LEFT ENGINE FIRE DETECTION LOOP.  OPERATIONAL CHECK GOOD.  (X)
